# SDR AWXA9700212

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 65C370523
- Condition: Failed
- Location: Rudder
- Part time: 17,677 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT, NR 2 B-HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATE.  LANDED IN PHOENIX WITH NO PROBLEM AND UPON FURTHER INVESTIGATION FOUND RUDDER PCU PISTON ACTUATOR END CAP FRACTURED.  REMOVED AND REPLACED RUDDER PCU PER TASK CARD R6B27003 AND F6B27001, OPS CHECK OK.
